Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suggest treatment for diabetic neuropathic pain in gums

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2007
Answered : 988 Questions
Question
I have a sudden onset of diabetic neuropothy pain in my gums. I've been to a dentist, who made the diagnosis. Then to my doctor who says shes never heard of it. I'm already taking 300 units per day of Lyrica, the XXXXXXX she can prescibe. She wants to prescribe a variety of pain killers. Any other way to address this very painful problem?
Posted Tue, 12 Aug 2014 in Diabetes
 
 
Answered by Dr. M. Vamsi Krishna 9 minutes later
Brief Answer:
Diabetic neuropathic pain is very rare in gums

Detailed Answer:
Hello,
I can understand your concern.
I am very sorry about your condition.
In my opinion diabetic neuropathic pain is very rare in gums.
As in uncontrolled diabetes the Excess of sugar will affect long nerves first,mostly nerves in extremities like feet and palms.
I would like to know some details of your condition
1.Nature of pain and duration of pain
2.duration of diabetes and do you have family members with diabetes?
3. what are the medications used for diabetes ?
4.Do you have any symptoms in legs and hands?
5.Have you done any blood tests recently?
kindly provide me with this information to guide you better.
Regards
Dr XXXXXXX Krishna
Diabetologist
Apollo Hospitals
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor